# SDR AALA202207118810

- Difficulty date: June 29, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N127UW
- Make and model: Airbus A320-214
- Aircraft serial: 4202
- Aircraft time: 33,434 hours, 18,127 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007081WGEN
- Part serial: P3938
- Condition: Contaminated
- Location: Zone 300 - Stabs
- Part time: 31,382 hours, 19,336 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING IDLE DESCENT EXPERIENCED A FUME EVENT. SOCK ODOR. TURNED OFF ENGINE 1 BLEED, FOLLOWED QRH PROCEDURE. FLIGHT LANDED SAFELY. **SUPPLEMENTAL REPORT FOR AALA202207018810: ACCOMPLISHED SMOKE ODOR FUME INITIAL TROUBLESHOOTING JOB CARD 26L00021001. APU DETERMINED TO BE THE SOURCE OF THE ODOR. ACCOMPLISHED APU SMOKE ODOR FUME TROUBLESHOOTING JOB CARD 26L00021002, CLEAN APU LOAD COMPRESSOR JOB CARD 26L31049009, CLEAN APU AIR INTAKE JOB CARD 26T31049006, CLEAN APU COMPARTMENT JOB CARD 26C31049016, AND DECONTAMINATION OF THE ENVIRONMENTAL CONTROL SYSTEM JOB CARD 26L00021004. NO FURTHER ODOR AT THIS TIME.** (CLOSED)
